Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    my period
    avatar
    mom7124 posted:
    I was placed on the same meds as yourself,I got worse before I got better.I took 10 mg. once a day for 10 days, then it was reduced to 2.5 mg.I was not taking the one med you mentioned ka...just the medroxprogesterone.I was kept on that med for 4 months,then it was stopped.after 6 weeks i got another heavy period. the med was started again but only at 2.5.I have seen major improvement in the length and severity of my periods.I'm down to ten days as opposed to 12 to18 days.This didn't happen overnight.I lost time at work due to being weak from blood loss.My hemoglobin was a 6 and I losted weight.I was a mess!!!! So here I am almost 3 years later and on the brink of menopause.I have 7 children of my own, the youngest is 18.I'm DONE!!!! I'm soooo done with all this mess!!! 5/13/2010 I will be at the dr. discussing surgery.I don't feel safe taking hormone meds,it makes me crazy.I've explored my options and the best option for me is to have everything removed.I have read alot of testomonies about uterine ablazion and it's not for me.I strongly advise that you do some research on WEBMD.I'm hoping you have an understanding ob/gyn.Bleeding is a scarey thing especially when it interupts everyday activity.Please believe me when I tell you are not alone, and you will find that out as you research female issues.stay calm,rest,drink plenty of fluids 40 oz. a day and nutrition .remember to eat right.God Bless! and stay well!!! mom7124@hotmail.com I look forword to your response!
    Was this Helpful?
    9 of 19 found this helpful
    Reply


    Featuring Experts

    Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

    Helpful Tips

    Fact or fiction? Estrogen therapy is an option for all menopausal womenExpert
    Fiction: Only women who no longer have a uterus should consider using esdtrogen-alone therapy (ET). For women with a uterus, the option ... More
    Was this Helpful?
    33 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the North American Menopause Society website